Volume 14, Issue 1
Asymtotics of the Module of Minimizers to a Ginzburg-Landau Type Functional

Yutian Lei

DOI:

J. Part. Diff. Eq., 14 (2001), pp. 87-96.

Published online: 2001-02

Preview Full PDF 276 1277
Export citation
  • Abstract

The author proves that the module of minimizers for a Ginzburg-Landau type functional converges to 1. And the estimates on the convergent rate are also presented.

  • Keywords

Ginzburg-Landau type functional module of the minimizers the rate of convergence

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-14-87, author = {}, title = {Asymtotics of the Module of Minimizers to a Ginzburg-Landau Type Functional}, journal = {Journal of Partial Differential Equations}, year = {2001}, volume = {14}, number = {1}, pages = {87--96}, abstract = { The author proves that the module of minimizers for a Ginzburg-Landau type functional converges to 1. And the estimates on the convergent rate are also presented.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5471.html} }
TY - JOUR T1 - Asymtotics of the Module of Minimizers to a Ginzburg-Landau Type Functional JO - Journal of Partial Differential Equations VL - 1 SP - 87 EP - 96 PY - 2001 DA - 2001/02 SN - 14 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5471.html KW - Ginzburg-Landau type functional KW - module of the minimizers KW - the rate of convergence AB - The author proves that the module of minimizers for a Ginzburg-Landau type functional converges to 1. And the estimates on the convergent rate are also presented.
Yutian Lei . (2019). Asymtotics of the Module of Minimizers to a Ginzburg-Landau Type Functional. Journal of Partial Differential Equations. 14 (1). 87-96. doi:
Copy to clipboard
The citation has been copied to your clipboard